Optimal control of jump-diffusion processes with random parameters
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
157 1
Ultima descărcare din IBN:
2024-02-01 02:16
Căutarea după subiecte
similare conform CZU
519.6 (124)
Matematică computațională. Analiză numerică. Programarea calculatoarelor (123)
SM ISO690:2012
LEFEBVRE, Mario. Optimal control of jump-diffusion processes with random parameters. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2022, nr. 3(100), pp. 22-29. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2022.i3.p22
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(100) / 2022 / ISSN 1024-7696 /ISSNe 2587-4322

Optimal control of jump-diffusion processes with random parameters

DOI:https://doi.org/10.56415/basm.y2022.i3.p22
CZU: 519.6

Pag. 22-29

Lefebvre Mario
 
Polytechnique Montréal
 
 
Disponibil în IBN: 29 iunie 2023


Rezumat

Let X(t) be a controlled jump-dffusion process starting at x Є [a; b] and whose infinitesimal parameters vary according to a continuous-time Markov chain. The aim is to minimize the expected value of a cost function with quadratic control costs until X(t) leaves the interval (a; b), and a termination cost that depends on the final value of X(t). Exact and explicit solutions are obtained for important processes.

Cuvinte-cheie
Brownian motion, Poisson process, first-passage time, jump size, diferential-diference equation

Google Scholar Export

<meta name="citation_title" content="Optimal control of jump-diffusion processes with random parameters">
<meta name="citation_author" content="Lefebvre Mario">
<meta name="citation_publication_date" content="2022/12/29">
<meta name="citation_journal_title" content="Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica">
<meta name="citation_volume" content="100">
<meta name="citation_issue" content="3">
<meta name="citation_firstpage" content="22">
<meta name="citation_lastpage" content="29">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/y2022-n3-%28pp22-29%29.pdf">